Augmentation--and vision problems

For everything and anything else not covered in the other RLS sections.
Post Reply
rthom
Posts: 1530
Joined: Sat Dec 31, 2011 3:03 am

Augmentation--and vision problems

Post by rthom »

I was wondering what vision problems had to do with augmentation.
Also i know what the symptoms of augmentation are (read it off here--thanks folks) but i don't understand the meaning of the word. ( Like i know how to make a car run but i don't really get it cause i've never seen one and don't know what it is) Any ideas? :problem:

cornelia

Re: Augmentation--and vision problems

Post by cornelia »

Augmentation means that the drug is working parodoxically: it makes the symptoms worst instead of better.

I really don't know if vision problems have anything to do with augmentation: can't imagine
though.

Corrie

ViewsAskew
Moderator
Posts: 16288
Joined: Thu Oct 28, 2004 6:37 am
Location: Los Angeles

Re: Augmentation--and vision problems

Post by ViewsAskew »

Recently one person had worsened vision issues as a side effect of taking Mirapex. It's not a common side effect and is not related to WED/RLS.

As Corrie said - augment means to increase. So, with augmentation, your symptoms are increased - they're just worse than normal or occur earlier.
Ann - Take what you need, leave the rest

Managing Your RLS

Opinions presented by Discussion Board Moderators are personal in nature and do not, in any way, represent the opinion of the RLS Foundation, and are not medical advice.

rthom
Posts: 1530
Joined: Sat Dec 31, 2011 3:03 am

Re: Augmentation--and vision problems

Post by rthom »

`The reason for my question is because recently i've had problems with my vision fluctuating between fairly normal and blurry.
It could be a number of things and i'm trying to rule out meds before i go to see the optomotrist, (don't want to have to go twice, or look like an idiot when they enquire about the possibility of it being a meds thing) I'm having alot of trouble figuring out the pattern though. Anyone else?
Got it on the other thing thanks (augmentation)

Chipmunk
Moderator
Posts: 655
Joined: Thu Mar 03, 2011 10:44 pm
Location: Madison, WI

Re: Augmentation--and vision problems

Post by Chipmunk »

What meds are you on? Many of them can cause vision to change, for various reasons.
Tracy

Opinions presented by Discussion Board Moderators are personal in nature and do not, in any way, represent the opinion of the WED/RLS Foundation, and are not medical advice.

rthom
Posts: 1530
Joined: Sat Dec 31, 2011 3:03 am

Re: Augmentation--and vision problems

Post by rthom »

I've had vision changes before from meds but they din't just fluctuate out of the blue--like without taking anything i'll be walking along and my eyes 'll go blurry but then clear in an hour or something--there seems to be no rime or reason. That doesn't seem to be anything i've heard of in meds before you?

Wayne
Posts: 179
Joined: Tue Feb 17, 2009 1:50 am
Location: Virginia (USA)

Re: Augmentation--and vision problems

Post by Wayne »

Do you wear glasses or contacts now to see?

Otherwise. It could just be the normal aging process. Just before my RLS took hold and I started taking meds. I had to get reading glasses. The optometrist told me nothing was wrong with my eyes. I was just at that age where most people start needing glasses to read. She told me that it typically starts around mid 40's and will continue declining for another 10 years and would eventually level off, so I wouldn't have to keep getting stronger glasses every few years.

That was an old man moment for me when she said I would need glasses to read, but my arms weren't long enough anymore to move objects to my focal point.

rthom
Posts: 1530
Joined: Sat Dec 31, 2011 3:03 am

Re: Augmentation--and vision problems

Post by rthom »

does your vision change radically too?
No i don't have glasses but am aware that i need reading glasses--was a bit of a prob before and is more so now. But these are two different things for me.

Wayne
Posts: 179
Joined: Tue Feb 17, 2009 1:50 am
Location: Virginia (USA)

Re: Augmentation--and vision problems

Post by Wayne »

rthom wrote:does your vision change radically too?
No i don't have glasses but am aware that i need reading glasses--was a bit of a prob before and is more so now. But these are two different things for me.


No, not radically, but they have been declining. A bit of advice, get the prescription glasses. The readers you can get at a drugstore might work for emergencies, but drive me nuts if I try to wear them long term.

Funny how I can read something across the room, but not right under my nose.

Chipmunk
Moderator
Posts: 655
Joined: Thu Mar 03, 2011 10:44 pm
Location: Madison, WI

Re: Augmentation--and vision problems

Post by Chipmunk »

rthom wrote:I've had vision changes before from meds but they din't just fluctuate out of the blue--like without taking anything i'll be walking along and my eyes 'll go blurry but then clear in an hour or something--there seems to be no rime or reason. That doesn't seem to be anything i've heard of in meds before you?

Adderall can cause vision changes, but they correspond to the strength of the med in your body. That almost sounds like an ocular migraine or optic nerve compression.
Tracy

Opinions presented by Discussion Board Moderators are personal in nature and do not, in any way, represent the opinion of the WED/RLS Foundation, and are not medical advice.

Post Reply